# SDR WX0300021

- Difficulty date: November 2, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Engine: Pwa JT8D*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE, UPON APPLYING TAKEOFF POWER, THE AIRCRAFT STARTED TO ROLL DOWN THE RUNWAY NORMALLY.  AT ABOUT 60 KNOTS THE NOSE WHEEL STARTED TO SHAKE UNCONTROLLABLY.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT TAXIED BACK TO THE GATE.  MAINT INSP THE NOSE WHEELS, GEAR AND TORQUE LINKS.  NO DEFECT WAS NOTED.  FURTHER INSP FOUND THAT BOTH NOSE TIRES WERE ABOUT 25 PSI LOW ON PRESSURE.  THE TIRES WERE SERVICED WITH NITROGEN AND THE AIRCRAFT RELEASED TO SERVICE.  THE CREW INIATED ANOTHER TAKEOFF.  THE AC PERFORMED NORMALLY.  THE FLIGHT CONTINUED TO LAS WHERE THE AC LANDED WITHOUT FURTHER INCIDENT.(K)
